MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XXSM 12MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-012
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to convert to a right knee arthrodesis.Patient had a chronic dislocation problem.The lps insert would come up out of the mbt revision tibial component.Surgeon and patient decided to do a arthrodesis.No surgical delay.Doi: (b)(6) 2020, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LPS UNIV TIB HIN INS XXSM 12MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11553718
Report Number1818910-2021-05810
Device Sequence Number17165819
Product Code KRO
UDI-Device Identifier10603295079330
UDI-Public10603295079330
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-27-012
Device Catalogue Number198727012
Device Lot NumberJ93H43
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XXSM RT; MBT REVISION TIBIAL COMPONENT; UNKNOWN HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;